EconPapers    
Economics at your fingertips  
 

Analysis of Pine Wilt Disease Model with Nonlinear Incidence and Horizontal Transmission

Muhammad Ozair

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The deterministic pine wilt model with vital dynamics to determine the equilibria and their stability by considering nonlinear incidence rates with horizontal transmission is analyzed. The complete global analysis for the equilibria of the model is discussed. The explicit formula for the reproductive number is obtained and it is shown that the “disease‐free” equilibrium always exists and is globally asymptotically stable whenever R0 ≤ 1. Furthermore, the disease persists at an “endemic” level when the reproductive number exceeds unity.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/204241

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:204241

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:204241